# SDR AALA202107061928

- Difficulty date: July 5, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 23,771 hours, 9,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 144632
- Condition: Failed
- Location: Emergency Lights
- Part time: 23,771 hours, 9,275 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY PATH LIGHT FOR ROW 4, WIRE BUNDLE 7260VC3-A FAILED CONTINUITY CHECK TO POWER SUPPLY UNIT CONNECTOR WIRE BUNDLE 10WL-A. REPLACED POWER SUPPLY UNIT PER AMM 33-51-38.
